Pointwise properties of functions of bounded variation in metric spaces

Juha Kinnunen, Riikka Korte, Nageswari Shanmugalingam, Heli Tuominen

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)41-67
Number of pages27
JournalREVISTA MATEMATICA COMPLUTENSE
Volume27
Issue number1
DOIs
Publication statusPublished - Jan 2014
MoE publication typeA1 Journal article-refereed

Keywords

  • 26A45
  • 30L99
  • 31E05
  • Approximate continuity
  • Bounded variation
  • Codimension Hausdorff measure
  • Finite perimeter
  • Jump sets
  • Lebesgue points
  • Leibniz rule
  • Metric measure spaces
  • Poincare inequality

Cite this